MAUDE Adverse Event Report: RESPIRE MEDICAL RESPIRE PINK AT; DEVICE, ANTI-SNORING

RESPIRE MEDICAL RESPIRE PINK AT; DEVICE, ANTI-SNORING
Model Number SPAT030US
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had an allergic reaction to metal hinges, specifically burning sensation that took 6 hours to go away.

Brand Name
RESPIRE PINK AT
Common Device Name
DEVICE, ANTI-SNORING
Manufacturer (Section D)
RESPIRE MEDICAL
63 flushing ave unit 303
suite 601
brooklyn NY 11205
Manufacturer (Section G)
MODERN DENTAL LABORATORY (DG) CO., LTD.
no. 7. nantou road
room 102 & 1102 & floor 4-10
dongguan, guangdong 52300 0
CH   523000
Manufacturer Contact
david walton
63 flushing ave
building 303, suite 601
brooklyn, NY 11205
7186437326
MDR Report Key16242613
Report Number3008937561-2022-00029
Device Sequence Number15066355
Product Code LRK
UDI-Device Identifier00851861007253
UDI-Public(01)00851861007253(20)113043
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K192127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSPAT030US
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale